# SDR DL738050021

- Difficulty date: January 10, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 9,322 hours, 4,193 cycles
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Module
- Part number: 7321124005
- Part serial: 812933
- Condition: Contaminated
- Location: Hyd Reservoir
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 1 AND ENG 2 HYD PUMPS LOW  PRESS LIGHTS ILLUM IN FLT.  FOUND EVIDENCE OF MOISTURE/WATER IN HYD RSVR PRESS MOD.  DISCONNECTED LINES AT HYD RSVR PRESS MODULE & AT -A- AND -B- RSVRS.  BLEW LINES WITH DRY NITROGEN.  REPLACED HYD RSVR PRESS MODULE AND RECONNECTED LINES.  OPS OK.
